Publication
Title
A proof of the Tsygan formality conjecture for chains
Author
Abstract
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0001-8708
Volume/pages
179:1(2003), p. 7-37
ISI
000185640500002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Project info
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.10.2014
Last edited 18.08.2018